Turnpike in optimal shape design for heat equation

G. Lance, E. Trélat, E. Zuazua Turnpike in optimal shape design for heat equation (2019) IFAC-PAPERSONLINE, Vol. 52, No. 16, ...
Read More

Controllability of a one-dimensional fractional heat equation: theoretical and numerical aspects

U. Biccari, V. Hernández-Santamaría Controllability of a one-dimensional fractional heat equation: theoretical and numerical aspects, IMA J. Math. Control Inf., ...
Read More

Boundary controllability for a one-dimensional heat equation with a singular inverse-square potential

U. Biccari Boundary controllability for a one-dimensional heat equation with a singular inverse-square potential, Math. Control Relat. F., Vol. 9, ...
Read More

Controllability under positivity constraints of multi-d wave equations

Pighin, D., Zuazua, E. Controllability under positivity constraints of multi-d wave equations , Trends in Control Theory and Partial Differential ...
Read More

Controllability and Positivity Constraints in Population Dynamics with Age Structuring and Diffusion

D. Maity, M. Tucsnak, E. Zuazua. Controllability and Positivity Constraints in Population Dynamics with Age Structuring and Diffusion, J MATH ...
Read More

Analysis of random non-autonomous logistic-type differential equations via the Karhunen-Loève expansion and the Random Variable Transformation technique

J.-C. Cortés, A. Navarro-Quiles, J.-V. Romero, M.-D. Roselló Analysis of random non-autonomous logistic-type differential equations via the Karhunen-Loève expansion and ...
Read More

Solving the Random Pielou Logistic Equation with the Random Variable Transformation Technique: Theory and Applications

J.-C. Cortés, A. Navarro-Quiles, J.-V. Romero, M.-D. Roselló Solving the Random Pielou Logistic Equation with the Random Variable Transformation Technique: ...
Read More

Greedy optimal control for elliptic problems and its application to turnpike problems

Hernández-Santamaría V., Lazar M., Zuazua E. Greedy optimal control for elliptic problems and itsapplication to turnpike problemsNUMER MATH. Vol. 141, ...
Read More

A Two-Dimensional “Flea on the Elephant” Phenomenon and its Numerical Visualization

Bianchini, R., Gosse, L., Zuazua, E. A two-dimensional "flea on the elephant" phenomenon and its numerical visualization , Multiscale Model ...
Read More

Internal observability for coupled systems of linear partial differential equations

Lissy, P., Zuazua, E. Internal observability for coupled systems of linear partial differential equations , SIAM J. Control Optim., Vol ...
Read More

A parabolic approach to the control of opinion spreading

D. Ruiz-Balet, E. Zuazua A parabolic approach to the control of opinion spreading. In: Berezovski A., Soomere T. (eds) Applied ...
Read More

Phase portrait control for 1D monostable and bistable reaction-diffusion equations

Pouchol C., Trélat E., Zuazua E. Phase portrait control for 1D monostable and bistable reaction-diffusion equations. Nonlinearity, Vol. 32, No ...
Read More

Dynamics and control for multi-agent networked systems: a finite difference approach

U. Biccari, D. Ko, E. Zuazua Dynamics and control for multi-agent networked systems: a finite difference approach. Math. Models Methods ...
Read More